Sparklybubble

214d

Hey, this is my first post here and I'm hoping you guys might be able to help. I started Cymbalta (Duloxetine) almost four weeks ago (after switching from Venlafaxine which I took for two weeks before). This is my first time taking SNRI's so I'm not sure what to expect. My anxiety has definitely decreased but I'm struggling with stomach issues, mainly cramps, bloating and diarrhea.
I've started making sure to eat before I take my meds which has helped a little but I'm still getting problems. Has anyone else experienced this and found it got better after a while? I'm also getting more migraines than normal but I don't know if this is connected?
I'm going on a trip abroad for two weeks so I'm hoping it will calm down soon 🤞 I appreciate any experiences you can share.

Chronic Abdominal Distention

Duloxetine

Chronic Pain

Diarrhea

View all
  • Osnapitzkat

    214d

    I had to quite Cymbalta. I was in it because of chronic pain but it made my stomach hurt so bad that I couldn’t function.

    • Sparklybubble

      214d

      thanks for sharing, that's what I was worried about. I would have thought after a month it would have calmed down. Didn't really want to switch again but looks like I might have to. Appreciate your input 🙂

  • Osnapitzkat

    214d

    Taking zofran (anti nausea medicine) helped a bit but for me the stomach pain was unbearable

  • Kasey

    202d

    I take it before bed and itdoesnt mess up my stomach anymore

  • Daretta

    202d

    I take mine in the am but have IBSD. I take Colestid to slow my gut down. I always take it with food.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.